Alert archive / Idaho / River Flood Watches in 2011
River Flood Watch 13, NWS Spokane, WA
NWS Spokane, WA issued this river flood watch at Jun 6, 2011, 5:05 AM PDT for Shoshone County, Idaho. It took effect at Jun 7, 2011, 11:00 PM PDT. It was in force for 26 hr.
The area
The counties it named.
The facts
- Issued
- Jun 6, 2011, 5:05 AM PDT (12:05 UTC)
- In effect from
- Jun 7, 2011, 11:00 PM PDT
- Expired
- Jun 9, 2011, 1:01 AM PDT
- In force
- 26 hr
- Issued by
- NWS Spokane, WA
- Flood severity
- None
County Shoshone County, ID
The radar
The Spokane radar (KOTX), 135 km from the middle of the area, began a volume at 12:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point St Joe River at Calder (CLDI1). The gauge peaked at 12.00 ft at Jun 7, 2011, 11:00 AM PDT.
- Action stage
- 12 ft
- Minor stage
- 13 ft
- Moderate stage
- 15 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 12414500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
088 WGUS66 KOTX 061205 FFAOTX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE SPOKANE, WA 505 AM PDT MON JUN 6 2011 ...THE NATIONAL WEATHER SERVICE IN SPOKANE, WA HAS ISSUED A FLOOD WATCH FOR THE FOLLOWING RIVERS IN IDAHO... MOYIE RIVER AT EASTPORT AFFECTING BOUNDARY COUNTY ST JOE RIVER AT CALDER AFFECTING SHOSHONE COUNTY ...SPRINGTIME MELTING OF ABOVE AVERAGE MOUNTAIN SNOW PACK AND EXPECTED RAIN FALL THIS WEEK WILL BRING THE RISK OF FLOODING OVER THE NEXT FEW DAYS TO SOME AREA RIVERS... MONITOR CURRENT WATER LEVELS ON THE WEB AT: HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=OTX (ALL LOWERCASE) HERE ARE SOME FORECASTS FOR AREA RIVERS AND LAKES: PRECAUTIONARY/PREPAREDNESS ACTIONS... RESIDENTS AND THOSE WITH INTERESTS NEAR THE RIVER SHOULD MONITOR RISING WATER LEVELS AND BE PREPARED FOR POSSIBLE FLOOD WARNINGS. ADDITIONAL INFORMATION IS AVAILABLE AT: HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=OTX && IDC079-071205- /O.NEW.KOTX.FL.A.0013.110607T2317Z-110609T1100Z/ /CLDI1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 505 AM PDT MON JUN 6 2011 THE NATIONAL WEATHER SERVICE IN SPOKANE, WA HAS ISSUED A * FLOOD WATCH FOR THE ST JOE RIVER AT CALDER * FROM TUESDAY AFTERNOON TO LATE WEDNESDAY NIGHT. * AT 4:30 AM MONDAY THE STAGE WAS 11.3 * MINOR FLOODING IS POSSIBLE. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THIS RIVER WILL CONTINUE TO RISE THROUGH TUESDAY. FLOOD STAGE MAY BE REACHED BY 5 PM TUESDAY EVENING. * AT 13.5 FEET...THE RIVER WILL FLOOD THE CALDER BRIDGE AND SECTIONS OF CALDER ROAD. $$ IDC021-071205- /O.NEW.KOTX.FL.A.0014.110608T1648Z-000000T0000Z/ /EASI1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 505 AM PDT MON JUN 6 2011 THE NATIONAL WEATHER SERVICE IN SPOKANE, WA HAS ISSUED A * FLOOD WATCH FOR THE MOYIE RIVER AT EASTPORT * FROM WEDNESDAY MORNING UNTIL FURTHER NOTICE. * AT 3:45 AM MONDAY THE STAGE WAS 8.2 FEET. * MINOR FLOODING IS POSSIBLE. * FLOOD STAGE IS 9.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO RISE AND MAY REACH FLOOD STAGE AROUND 10 AM WEDNESDAY. * AT 9.0 FEET...LOWLAND FLOODING OCCURS BETWEEN EASTPORT AND ADDIE. $$
2 follow-up statements
296 WGUS66 KOTX 062205 FFAOTX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE SPOKANE, WA 305 PM PDT MON JUN 6 2011 ...THE FLOOD WATCH CONTINUES FOR THE FOLLOWING RIVERS IN IDAHO... MOYIE RIVER AT EASTPORT AFFECTING BOUNDARY COUNTY ST JOE RIVER AT CALDER AFFECTING SHOSHONE COUNTY ...THE NATIONAL WEATHER SERVICE IN SPOKANE, WA HAS ISSUED A FLOOD WATCH FOR THE FOLLOWING RIVERS IN WASHINGTON... KETTLE RIVER NEAR FERRY ABOVE CURLEW AFFECTING FERRY COUNTY ...SPRINGTIME MELTING OF ABOVE AVERAGE MOUNTAIN SNOW PACK AND EXPECTED RAIN FALL THIS WEEK WILL BRING THE RISK OF FLOODING OVER THE NEXT FEW DAYS TO SOME AREA RIVERS ... MONITOR CURRENT WATER LEVELS ON THE WEB AT: HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=OTX (ALL LOWERCASE) HERE ARE SOME FORECASTS FOR AREA RIVERS AND LAKES: PRECAUTIONARY/PREPAREDNESS ACTIONS... RESIDENTS AND THOSE WITH INTERESTS NEAR THE RIVER SHOULD MONITOR RISING WATER LEVELS AND BE PREPARED FOR POSSIBLE FLOOD WARNINGS. ADDITIONAL INFORMATION IS AVAILABLE AT: HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=OTX && WAC019-072205- /O.NEW.KOTX.FL.A.0015.110608T2221Z-110612T1525Z/ /FRYW1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 305 PM PDT MON JUN 6 2011 THE NATIONAL WEATHER SERVICE IN SPOKANE, WA HAS ISSUED A * FLOOD WATCH FOR THE KETTLE RIVER NEAR FERRY ABOVE CURLEW * FROM WEDNESDAY AFTERNOON TO SUNDAY MORNING. * AT 2:15 PM MONDAY AFTERNOON THE STAGE WAS 17.8 * MINOR FLOODING IS POSSIBLE. * FLOOD STAGE IS 18.5 FEET. * FORECAST...THE FLOOD STAGE MAY BE REACHED BY WEDNESDAY AROUND 3:30 PM. * AT 19.0 FEET...FLOODING AT BEAL PARK ON WEST KETTLE RIVER ROAD, WEST OF CURLEW $$ IDC021-072205- /O.CON.KOTX.FL.A.0014.110608T0454Z-000000T0000Z/ /EASI1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 305 PM PDT MON JUN 6 2011 THE FLOOD WATCH CONTINUES FOR THE MOYIE RIVER AT EASTPORT * FROM TUESDAY EVENING UNTIL FURTHER NOTICE. * AT 1:45 MONDAY AFTERNOON THE STAGE WAS 8.1 * MINOR FLOODING IS POSSIBLE. * FLOOD STAGE IS 9.0 FEET. * FORECAST...FLOOD STAGE MAY BE REACHED BY TUESDAY NIGHT AT 10:00 PM. * AT 9.9 FEET...WATER ENTERS BASEMENTS OF GOVERNMENT HOUSING ON U.S. 95, 1/3 MILE SOUTH OF CANADIAN BORDER. $$ IDC079-072205- /O.CON.KOTX.FL.A.0013.110608T0600Z-110609T1100Z/ /CLDI1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 305 PM PDT MON JUN 6 2011 THE FLOOD WATCH CONTINUES FOR THE ST JOE RIVER AT CALDER * FROM TUESDAY EVENING TO LATE WEDNESDAY NIGHT. * AT 2:30 MONDAY AFTERNOON THE STAGE WAS 11.4 * MINOR FLOODING IS POSSIBLE. * FLOOD STAGE IS 13.0 FEET. * FORECAST...FLOOD STAGE MAY BE REACHED BY WEDNESDAY AT 5:00 AM. * AT 13.5 FEET...THE RIVER WILL FLOOD THE CALDER BRIDGE AND SECTIONS OF CALDER ROAD. $$
910 WGUS66 KOTX 090801 FFAOTX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE SPOKANE, WA 101 AM PDT THU JUN 9 2011 ...THE FLOOD WATCH IS CANCELLED FOR THE FOLLOWING RIVERS IN IDAHO... ST JOE RIVER AT CALDER AFFECTING SHOSHONE COUNTY ...MELTING SNOW FROM WARMING TEMPERATURES EARLIER IN THE WEEK HAS LESSENED AND HEAVIER RAINFALL HAS PAST WITH ONLY RELATIVELY LIGHTER AMOUNTS EXPECTED THROUGH THIS WEEKEND. THIS WEATHER PATTERN SHOULD RESULT IN THE ST JOE RIVER AT CALDER TO CONTINUE TO RECEDE THROUGH THIS WEEKEND... MONITOR CURRENT WATER LEVELS ON THE WEB AT: HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=OTX (ALL LOWERCASE) HERE ARE SOME FORECASTS FOR AREA RIVERS AND LAKES: PRECAUTIONARY/PREPAREDNESS ACTIONS... RESIDENTS AND THOSE WITH INTERESTS NEAR THE RIVER SHOULD MONITOR RISING WATER LEVELS AND BE PREPARED FOR POSSIBLE FLOOD WARNINGS. ADDITIONAL INFORMATION IS AVAILABLE AT: HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=OTX && IDC079-090831- /O.CAN.KOTX.FL.A.0013.000000T0000Z-110609T1100Z/ /CLDI1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 101 AM PDT THU JUN 9 2011 THE FLOOD WATCH IS CANCELLED FOR THE ST JOE RIVER AT CALDER * AT 12:30 AM THURSDAY THE STAGE WAS 11.6 * FORECAST...THE RIVER IS EXPECTED TO FALL THROUGH THIS WEEKEND AND REACH THE STAGE OF 11.2 FEET BY SATURDAY. $$
What forecasters said that day
The local office's own words before this river flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this river flood watch went out at Jun 6, 4:23 AM PDT, 42 minutes earlier.
Area forecast discussion, Jun 6, 4:23 AM PDT, 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPOKANE WA
423 AM PDT MON JUN 6 2011
.SYNOPSIS...
THE NEW WORK WEEK WILL GET OFF TO A COOLER AND WETTER START AS YET
ANOTHER STRONG UPPER LEVEL LOW TAKES UP RESIDENCE OVER THE INLAND
NORTHWEST. THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS
EACH DAY THROUGH FRIDAY AS AN ACTIVE SPRING TIME PATTERN RETURNS
TO THE REGION. MODERATE RAINFALL WILL BE POSSIBLE...ESPECIALLY
OVER THE IDAHO PANHANDLE AND THE NORTHERN WASHINGTON MOUNTAINS
WHICH WILL KEEP RIVER LEVELS RUNNING HIGH.
&&
.DISCUSSION...
TODAY THROUGH TUESDAY...THE GENERAL DETERIORATION IN THE WEEKEND'S
PLEASANT SPRING WEATHER REGIME WHICH BEGAN LAST EVENING WILL
CONTINUE TODAY. SATELLITE INDICATES A MOIST SOUTHERLY FLOW ALOFT
INTO THE FORECAST AREA COMPLIMENTS OF THE CLOSED LOW OFF OF
CALIFORNIA. THE NAM AND GFS MODELS ARE SIMILAR IN DEPICTING THE
EJECTION OF THE UPPER LOW INLAND TODAY AND TONIGHT. THE CENTER OF
THE FILLING CLOSED LOW WILL PASS TO THE SOUTH THROUGH IDAHO OVER
THE NEXT 24 HOURS...AND STIMULATE LEE SIDE SURFACE CYCLOGENESIS
OVER WYOMING. THE GENERAL TRACK OF THE UPPER LOW WILL PLACE THE
EASTERN AND IN PARTICULAR THE SOUTHEASTERN REACHES OF THE
FORECAST AREA UNDER A DEFORMATION REGION JUST TO THE NORTH OF THIS
LOW TRACK. THERE IS SIGNIFICANT DYNAMIC SUPPORT AVAILABLE SOUTH
AND EAST OF A LINE FROM WALLA WALLA TO SANDPOINT THIS AFTERNOON
AND EVENING...WITH A DEEPLY MOIST AIR MASS AND INSTABILITY. EVEN
WEST AND NORTH OF THIS LINE INSTABILITY WILL EXIST THIS AFTERNOON
WITH MODEL SOUNDINGS AT SPOKANE...ASSUMING A DEW POINT IN THE MID
40S THIS AFTERNOON WITH A HIGH TEMPERATURE IN THE MID
70S...YIELDING AS MUCH AS 700 J/KG OF SURFACE BASED CAPE. THIS IS
QUITE ADEQUATE FOR STRONG PULSE TYPE THUNDERSTORMS...HOWEVER MOST
OF THE DYNAMIC SUPPORT WILL BE TO THE EAST. THUS...BY AFTERNOON
AND THROUGH THIS EVENING EXPECT SCATTERED SHOWERS AND A FEW HIT-
AND-MISS THUNDERSTORMS TO BE PROWLING THE BASIN ZONES...WITH
NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS OVER THE PANHANDLE.
SHOWERS WILL BE SPARSEST OVER THE DEEP BASIN AND CASCADES
LEE...BUT STILL POSSIBLE. HIGH TEMPERATURES TODAY WILL BE HEAVILY
INFLUENCED BY PRECIPITATION AND CLOUD COVER...AND WHILE ACTUAL
FORECAST VALUES FOR ANY PARTICULAR POINT ARE LOW
CONFIDENCE...THERE IS HIGH CONFIDENCE THAT ALL LOCATIONS WILL BE
COOLER THAN YESTERDAY.
TONIGHT THERE WILL BE A SLOW IMPROVEMENT IN SHOWER COVERAGE FROM
WEST TO EAST OVERNIGHT WITH LINGERING SHOWERS...AND MAYBE A
NOCTURNAL THUNDERSTORM OR TWO...PERSISTING OVER THE PANHANDLE
THROUGH DAWN.
ON TUESDAY A NEW AND RATHER TIGHT UPPER LEVEL LOW WILL DROP DOWN
THE CANADIAN COAST AND TAKE UP STATION OVER THE NORTH CASCADES.
THE CYCLONIC DIFFLUENT FLOW TO THE EAST OF THIS FEATURE...RIGHT
OVER THE FORECAST AREA...WILL PROMOTE FURTHER SHOWERS AND ISOLATED
THUNDERSTORMS TUESDAY AFTERNOON MAINLY IN AN ARC AROUND THE BASIN
FROM THE NORTH CASCADES TO THE PANHANDLE MOUNTAINS...WITH BREEZY
WESTERLY WINDS DEVELOPING THROUGH CASCADE GAPS BY AFTERNOON.
TEMPERATURES TUESDAY WILL TOP OUT A FEW DEGREES COOLER THAN TODAY.
/FUGAZZI
TUESDAY NIGHT THROUGH NEXT WEEKEND...THE OVERALL PICTURE
REMAINS THE SAME...SHORTWAVE TROPOSPHERIC ENERGY CONTINUES TO
ROLL ACROSS THE NORTHERN PACIFIC INTO A WEAKENING MEAN TROUGH OVER
THE WESTERN CONUS. SOME WAVES LOOK TO MAKE A DIRECT HIT ON THE
INLAND NW WHILE OTHERS WILL PASS TO THE SOUTH. HEAVIER...MORE
ORGANIZED SHOWERS WILL BE POSSIBLE WITH THE SYSTEMS THAT PASS
THROUGH...OTHERWISE DIURNALLY DRIVEN SHOWERS MAINLY ALONG THE
MOUNTAINS WILL BE THE MAIN WEATHER MAKER. MODELS ARE IN FAIR
AGREEMENT FOR TUESDAY NIGHT THROUGH THURSDAY THEN BEGIN TO DIVERGE
FRIDAY ONWARD. CONSEQUENTLY... CONFIDENCE WITH THE FORECAST
DETAILS WILL FOLLOW SUITE.
ONE UPPER-LEVEL CLOSED LOW WILL BE PASSING THROUGH THE REGION
TUESDAY NT AND WEDNESDAY IN A NORTHWEST TO SOUTHEAST FASHION.
THERE ARE FAIRLY LARGE DIFFERENCES WITH THE EXACT TRACK OF THE
MIDLEVEL LOW WITH THE FORECAST TRENDING TOWARD THE FIELDS OFF THE
00Z GFS/GEFS WHICH IS A GOOD COMPROMISE FOR THE RATHER CONSISTENT
RUNS OF THE ECMWF (SOUTH) AND GEM (NORTH) TRACKS AND HAS LOTS OF
SUPPORT FROM ITS 12Z ENSEMBLE MEMBERS AS WELL AS THE 00Z ECMWF.
THIS PLACES THE 700H LOW OVER THE PUGET SOUND 00Z WED...PASCO 12Z
WED...NE OREGON 00Z THUR...AND INTO SE OREGON/SW IDAHO 12Z THUR.
SHOWERS AND ISOLATED THUNDERSTORMS TUESDAY NT WILL FOCUS ALONG THE
NORTHERN AND EASTERN QUADRANTS OF THE LOW WITHIN THE UNSTABLE
TROWAL AIR STREAM...WHICH WILL EXTEND UP THE SPINE OF THE ID/MT
BORDER AND BEND BACK WEST ALONG THE WA/CANADIAN BORDER INTO THE
CASCADES. AS THE LOW CONTINUES TO SINK SOUTH ON WEDNESDAY...THE
MOIST UNSTABLE AIR STREAM WILL SLIDE THROUGH THE CWA BRINGING
INCREASING CHANCES FOR SHOWERS AND THUNDERSTORMS JUST ABOUT
EVERYWHERE.
IN THE WAKE OF WEDNESDAY'S LOW...THE REGION WILL EXPERIENCE A
SHORT-LIVED BREAK AS HIGH PRESSURE BRIEFLY TAKES THE REIGNS. AN
ISOLATED SHOWER CANNOT BE RULED OUT OVER MY SOUTHWESTERN ZONES BUT
THE OVERALL TREND WILL BE DECREASING LAPSE RATES AS 500H
TEMPERATURES WARM FROM NEAR -18C WEDNESDAY AFTERNOON TO -14C
THURSDAY.
TEMPERATURES ON WEDNESDAY WILL BE SEVERAL DEGREES SHORT OF
NORMAL...THEN WARMING CLOSER TO SEASONAL READINGS FOR THURSDAY.
MODELS REALLY STRUGGLE TO RESOLVE THE NEXT FEW IMPULSES DROPPING
TOWARD THE REGION FRIDAY THROUGH THE WEEKEND BUT THE ONE COMMON
DENOMINATOR IS THE SYSTEMS LOOK TO BECOME WEAKER AND WEAKER WITH
TIME. THIS CAN BE LARGELY ATTRIBUTED TO HEIGHT RISES BETWEEN
140-150W. AS A RESULT...PRECIPITATION AMOUNTS WITH EACH SHORTWAVE
WILL BE SIGNIFICANTLY LOWER AND TEMPERATURES ALTHOUGH STILL BELOW
JUNE STANDARDS...WILL BEGIN TO CLIMB CLOSER TO THE NORMAL MARK
EVEN UNDER THE INFLUENCE OF A LARGE-SCALE TROUGH. /SB
&&
.AVIATION...
02Z TAFS...MOIST SOUTHERLY FLOW ALOFT WILL ADVECT INCREASING
MOISTURE INTO THE REGION...PARTICULARLY THE EASTERN COLUMBIA BASIN
AND THE IDAHO PANHANDLE. ATMOSPHERE WILL DESTABILIZE AFTER 18Z
WITH SCATTERED SHOWERS AND ISOLATED TO SCATTERED THUNDERSTORMS
DEVELOPING. AXIS OF GREATEST SHOWER AND THUNDERSTORM DENSITY
BETWEEN 20Z AND 03Z WILL BE SOUTH AND EAST OF A LINE FROM KALW TO
KSZT...WITH THE KPUW AND KLWS TAF SITES MOST AT RISK FOR A
THUNDERSTORM...ALTHOUGH THE POTENTIAL DOES EXIST AT THE KGEG TAF
SITES THIS AFTERNOON AND EVENING AS WELL. OVERNIGHT TONIGHT
SHOWERS AND ISOLATED THUNDERSTORMS WILL PERSIST OVER THE IDAHO
PANHANDLE THROUGH 12Z TUESDAY...WITH PARTIAL CLEARING OVER
WASHINGTON OVERNIGHT. VFR CONDITIONS ARE EXPECTED AT ALL TAF SITES
OUTSIDE OF THUNDERSTORM CORES THROUGH 12Z TUESDAY. /MJF
&&
.PRELIMINARY POINT TEMPS/POPS...
SPOKANE 76 51 70 44 60 47 / 40 40 20 40 60 40
COEUR D'ALENE 77 51 68 44 60 44 / 50 60 40 40 60 40
PULLMAN 73 49 67 43 58 44 / 60 70 30 20 60 50
LEWISTON 76 53 73 49 64 50 / 50 60 20 20 50 50
COLVILLE 82 50 76 46 71 47 / 20 20 70 70 60 40
SANDPOINT 75 51 67 47 61 44 / 50 50 70 70 70 50
KELLOGG 72 49 64 43 58 43 / 70 70 60 60 70 60
MOSES LAKE 82 52 78 47 69 47 / 20 20 10 20 40 30
WENATCHEE 80 53 76 48 69 51 / 20 20 10 20 30 20
OMAK 82 51 76 48 71 48 / 20 20 20 50 30 20
&&
.OTX WATCHES/WARNINGS/ADVISORIES...
ID...FLOOD WATCH THROUGH THIS AFTERNOON CENTRAL PANHANDLE MOUNTAINS...
COEUR D'ALENE AREA...NORTHERN PANHANDLE.
WA...FLOOD WATCH THROUGH THIS AFTERNOON EAST SLOPES NORTHERN
CASCADES...LOWER GARFIELD AND ASOTIN COUNTIES...NORTHEAST
BLUE MOUNTAINS...NORTHEAST MOUNTAINS...OKANOGAN HIGHLANDS...
OKANOGAN VALLEY...SPOKANE AREA.
&&Hazardous weather outlook, Jun 5, 6:00 AM PDT, 23 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPOKANE WA 600 AM PDT SUN JUN 5 2011 IDZ026-027-WAZ033>035-041-044-061300- LEWISTON AREA-LEWIS AND SOUTHERN NEZ PERCE COUNTIES- WASHINGTON PALOUSE-MOSES LAKE AREA-UPPER COLUMBIA BASIN- WENATCHEE AREA-WATERVILLE PLATEAU- 600 AM PDT SUN JUN 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL IDAHO...CENTRAL WASHINGTON...EAST CENTRAL WASHINGTON...NORTH CENTRAL WASHINGTON AND SOUTHEAST WASHINGTON. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. IDZ001>004-WAZ031-032-036>038-042-043-061300- NORTHERN PANHANDLE-COEUR D'ALENE AREA-IDAHO PALOUSE- CENTRAL PANHANDLE MOUNTAINS-NORTHEAST BLUE MOUNTAINS- LOWER GARFIELD AND ASOTIN COUNTIES-SPOKANE AREA- NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS- EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY- 600 AM PDT SUN JUN 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO... NORTH CENTRAL WASHINGTON...NORTHEAST WASHINGTON AND SOUTHEAST WASHINGTON. .DAY ONE...TODAY AND TONIGHT RIVERS WILL REMAIN HIGH WITH MAIN STEM RIVER FLOODING PERSISTING ON THE ST. JOE RIVER AT ST. MARIES...AND OKANOGAN RIVER AT TONASKET. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MELTING SNOW IN THE MOUNTAINS THIS WEEKEND COMBINED WITH THE THREAT OF LOCAL MODERATE RAINFALL NEXT WEEK WILL RESULT IN SIGNIFICANT RISES ON STREAMS...CREEKS...AND LAKES WITH ADDITIONAL FLOODING POSSIBLE. SEVERAL MAIN STEM RIVERS WILL REMAIN ABOVE FLOOD STAGE.
The office that day
Everything else NWS Spokane, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 5:05 AM PDT | River Flood Watch | OTX | Boundary | 4 days |
Nearby
River Flood Watches in Idaho, 2011Every river flood watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.